Green functions in the theory of ferromagnetic resonance
Doklady Akademii Nauk, Tome 189 (1969) no. 1, pp. 81-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_1_a21,
author = {N. A. Potapkov},
title = {Green functions in the theory of ferromagnetic resonance},
journal = {Doklady Akademii Nauk},
pages = {81--83},
year = {1969},
volume = {189},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_1_a21/}
}
N. A. Potapkov. Green functions in the theory of ferromagnetic resonance. Doklady Akademii Nauk, Tome 189 (1969) no. 1, pp. 81-83. http://geodesic.mathdoc.fr/item/DAN_1969_189_1_a21/